# SDR AALA202205312229

- Difficulty date: May 28, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737
- Aircraft serial: 31158
- Aircraft time: 28,591 hours, 11,950 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE 4L EMERGENCY EQUIPMENT AND FLAPS ARE HANGING OUT NOT SECURE. RE-SECURED SAFETY POUCH AT DOOR 4L PER AMM 25-66-01.
